Morphisms from a very general hypersurface (with Y. Luo and D.-Q. Zhang)
preprint-arXiv:1908.06894
Positivity of the tangent bundle of rational surfaces with nef anticanonical divisor (with H. Kim and J.-S. Kim)
preprint-arXiv:2408.14411
Smooth projective surfaces with pseudo-effective tangent bundles (with J. Jia and G. Zhong)
J. Math. Soc. Japan (2024), 1-28
Lagrangian fibration structure on the cotangent bundle of a del Pezzo surface of degree 4 (with H. Kim)
preprint-arXiv:2210.01317
Bigness of the tangent bundle of a Fano threefold with Picard number two (with H. Kim and J.-S. Kim)
to appear in Nagoya Math. J., preprint-arXiv:2201.06351
Normalization of congruence of bitangents to a hypersurface in ${\mathbb P}^3$ (with H. Kim)
J. Pure Appl. Algebra 227 (2023) no. 2, 107183
Vanishing cohomology on a double cover (with G. Pirola)
Bull. Lond. Math. Soc. 53 (2021) no. 2, 370–379
The moduli space of smooth ample hypersurfaces in abelian varieties (with F. Catanese)
Adv. Math. 365 (2020), 107040
Deformation of a generically finite map to a hypersurafce embedding (with F. Catanese)
J. Math. Pures Appl. 125 (2019), 175-188
Grothendieck duality and ${\mathbb Q}$-Gorenstein morphism (with N. Nakayama)
Publ. Res. Inst. Math. Sci. 54 (2018), 517-648
Exceptional collections in Dolgachev surfaces associated with degenerations (with Y. Cho)
Adv. Math. 324 (2018), 394-436
On rational maps from the product of two general curves (with G. Pirola)
Ann. Sc. Norm. Super, Pisa Cl. Sci. XVI (2016) no. 4, 1139-1152
On subfields of the function field of a general surface in ${\mathbb P}^3$ (with G. Pirola)
IMRN 2015 (2015), 13245-13259
Deformations of product-quotient surfaces and reconstruction of Todorov surfaces via $\mathbb{Q}$-Gorenstein smoothing (with F. Polizzi)
Adv. Stud. Pure Math., 65, Math. Soc. Japan, Tokyo, 2015
Stability of hypersurface sections of quadric threefolds (with S. Byun)
Sci. China Math. 58 (2015) no. 3, 479-486
Birational contraction of genus two tails in the moduli space of genus four curves. I (with D. Hyeon)
IMRN. 2014 (2014), 3735-3757
Involutions on a surface ofgeneral type with $p_g=q=0, K^2=7$ (with Y. Shin)
Osaka J. Math. 51 (2014), 121-139
Simply connected surfaces of general type in positive characteristic via deformation theory (with N. Nakayama)
Proc. London Math. 106 (2013), 225-286
Construction of surfaces of general type from elliptic surfaces via $\mathbb{Q}$-Gorenstein smoothing (with J. Keum and H. Park)
Math. Z. 272 (2012), 1243-1257
Slopes of smooth curves on a Fano manifold (with J.-M. Hwang, H. Kim and J. Park)
Bull. London Math. Soc. 43(5) (2011), 827-839
Complex structure on the rational blowdown of sections in $E(4)$
Algebraic geometry in East Asia, Seoul 2008, 259-269, Adv. Stud. Pure Math., 60, Math. Soc. Japan, Tokyo, 2010A construction of Horikawa surface via $\mathbb{Q}$-Gorenstein smoothings (with J. Park)
Math. Z. 267 (2011), 15-25Log minimal model program for the moduli space of stable curves of genus three, (with D. Hyeon)
Math. Res. Lett. 17 (2010), 625-636Stability computation via Gröbner basis (with B. Hassett and D. Hyeon)
Jour. Korean Math. Soc. 47 (2010), 41-62A new look at the moduli space of hyperelliptic curves (with D. Hyeon)
Math. Z. 264 (2010), 317-326Stability of bicanonical curves of genus three (with D. Hyeon)
J. Pure. Appl. Alg. 213 (2009), 1991-2000A complex surface of general type with $p_g=0, K^2=2$ and $H_1=\mathbb{Z}/2\mathbb{Z}$ (with J. Park)
Math. Res. Lett. 16 (2009), 323-330Chow stability criterion in terms of log canonical threshold
Jour. Korean Math. Soc. 45 (2008) 467-477A simply connected surface of general type with $p_g=0$ and $K^2=2$ (with J. Park)
Invent. Math. 170, (2007) 483-505
Rational curves on blowing-ups of projective spaces (with B. Kim and K. Oh)
Michigan Math. J. 55 (2007) 335-345
Stability of tri-canonical curves of genus two (with D. Hyeon)
Math. Ann. 337 (2007), no. 2, 479-488
Special members in the bicanonical pencil of Godeaux surfaces
Osaka J. Math. 42 (2005) 163-171
Log canonical thresholds of semistable plane curves (with H. Kim)
Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 2, 273-280
Projective systems and perfect codes with a poset metric
Finite Fields and Their Applications, 10 (2004) 105-112
Topological Euler numbers in a semi-stable degeneration of surfaces
Proc. Japan Acad. 79, Ser. A (2003) 42-45
Deformation theory of smoothable semi log canonical surfaces
Proceedings of the Symposium on Algebraic Geometry in East Asia, (2002) 175-185, World Scientific Publishing Co. Pte. Ltd.
Bounds and $\mathbb{Q}$-Gorenstein smoothings of smoothable stable log surfaces
Symposium in honor of C. H. Clemens, Contemp. Math. 312 (2002) 153-162
Interpretation of the deformation space of a determinantal Barlow surface via smoothings
Proc. Amer. Math. Soc. 130 (2002) 963-969
Bicanonical pencil of a determinantal Barlow surface
Trans. Amer. Math. Soc. 353 (2001), no. 3, 893-905
Semistable degeneration of Godeaux surfaces with relatively nef canonical bundle
Math. Nachr. 219 (2000), 135-146
Fixed locus of an involution acting on a Godeaux surface (with J. Keum)
Math. Proc. Cambridge Philos. Soc. 129 (2000), no. 2, 205-216
A compactification of a family of determinantal Godeaux surfaces
Trans. Amer. Math. Soc. 352 (2000), no. 11, 5013-5023
Numerical bounds for degenerations of surfaces of general type
Internat. J. Math. 10 (1999), no. 1, 79-92